Alert archive / Pennsylvania / Flash Flood Warnings in 2004
Flash Flood Warning 43, NWS State College, PA
NWS State College, PA issued this flash flood warning at Aug 20, 2004, 7:30 PM EDT for Union County, Pennsylvania. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2004, 7:30 PM EDT (23:30 UTC)
- Expired
- Aug 21, 2004, 1:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Union County, PA
The radar
The State College radar (KCCX), 83 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 7:50 PM EDT | FLASH FLOOD | 1 N Mifflinburg, PA | SEVERAL CREEKS OVERFLOWING ROADS AND MAKING THEM IMPASSABLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 410 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1428 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KCTP 202335 FFWCTP PAC119-210530- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 730 PM EDT FRI AUG 20 2004 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * FLASH FLOOD WARNING FOR... UNION COUNTY IN CENTRAL PENNSYLVANIA * UNTIL 130 AM EDT. * AT 724 PM EDT...AN OFF DUTY NATIONAL WEATHER SERVICE EMPLOYEE MEASURED NEARLY 3 INCHES OF RAIN OVER THE PAST SEVERAL HOURS...WITH VERY HEAVY RAIN CONTINUING TO FALL. SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL OF 1 TO 2 INCHES PER HOUR IN THE WARNED AREA. HEAVY RAIN WILL CONTINUE OFF AND ON THROUGH AROUND MIDNIGHT. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING...PARTICULARLY NEAR AND JUST TO THE NORTH OF STATE ROUTE 45...INCLUDING HARTLETON...MIFFLINBURG ...FOREST HILL AND VICKSBURG. THIS INCLUDES THE BASINS CONTAINING BUFFALO VALLEY CREEK...HALFWAY RUN...COAL RUN AND COLD RUN. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED. MOVE TO HIGHER GROUND. SMALL CREEKS AND STREAMS WILL RAPIDLY FLOOD...POSSIBLY WASHING OUT ROADS AND FLOODING NEARBY LOW AREAS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. PLEASE REPORT FLOODING...HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. LAT...LON 4108 7690 4088 7683 4082 7735 4106 7714 $$ LAMBERT
1 follow-up statement
000 WGUS71 KCTP 210357 FFSCTP PAC119-210545- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1155 PM EDT FRI AUG 20 2004 ...A FLASH FLOOD WARNING CONTINUES FOR UNION COUNTY UNTIL 130 AM EDT... AT 1149 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT MANY ROADS WERE STILL CLOSED DUE TO HIGH WATER FROM OVERFLOWING STREAMS ACROSS THE COUNTY. ADDITIONAL RAINFALL WILL OCCUR BETWEEN MIDNIGHT AND 2 AM...AND PRODUCE MAINLY LIGHT RAIN. HOWEVER...THIS WILL SLOW THE RECESSION OF THE CREEKS AND STREAMS IN THE AREA. SLOW MOVING THUNDERSTORMS FROM EARLIER THIS EVENING PUSHED THE CREEKS AND STREAMS OUT OF THEIR BANKS...AND THERE ARE STILL MANY ROAD CLOSURES IN EFFECT. PLEASE...BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED. MOVE TO HIGHER GROUND. $$ DANGELO
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 2:53 PM EDT, 4 hours 37 minutes earlier.
Area forecast discussion, Aug 20, 2:53 PM EDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
253 PM EDT FRI AUG 20 2004
.AVIATION...
SHWRS/TSTORMS WILL AFFECT THE AREA INTO SAT MORNING. VFR AND MVFR
WILL PREVAIL...WITH ISOLATED IFR IN RA/TSRA. COLD FRONT PASSES
THROUGH AREA TOM AFT...SIGNALING IMPROVING CONDITIONS AFT 18Z. HIGH
PRESSURE THEN BUILDS IN BEHIND THE FRONT...WITH MAINLY VFR
CONDITIONS.
&&
.SHORT TERM (TONIGHT THROUGH SUNDAY)...
SVR TSTORM WATCH ISSUED FOR MOST OF CWA EXCLUDING SOUTHERN TIER.
SHWRS/TSTORMS DEVELOPING RAPIDLY AS OF 18Z...WILL ALSO ISSUE FLASH
FLOOD WATCH FOR MOST OF CWA EXCLUDING LOWER SUSQ. WEAK STATIONARY
BOUNDARY LOCATED ACROSS THE NORTHERN TIER CONTINUED FOCAL POINT FOR
THIS AFTERNOON. SOUTH OF THIS BOUNDARY...SFC HEATING HAS ALLOWED FOR
QUICK ATMOSPHERIC DESTABILIZATION...WITH MIXED LAYER CAPES BTWN
1500-3000 J/KG. STRONG W/SW LLVL JET (30-40KTS) AND DECENT SHEAR
WILL SUPPORT STRONG TO SVR THUNDERSTORM DEVELOPMENT. HODOGRAPHS ALSO
INDICATE POTENTIAL FOR THE FORMATION OF MULTI-CELL/BOW TYPE ECHOS.
WITH INGREDIENTS COMING TOGETHER...TORRENTIAL DOWNPOURS...LARGE
HAIL...FREQUENT CLOUD TO GROUND LIGHTING AND STRONG GUSTY WINDS
(60MPH+) MAY ACCOMPANY TSTORMS. WITH PLENTY OF LEFTOVER OUTFLOW
BOUNDARIES...SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE
TORNADOES. THIS BOUNDARY WILL WAVER ALONG THE PA/NY BORDER FOR MOST
OF THIS AFT CONTINUING TO TRIGGER SHWRS/TSTORMS. LOW PRESSURE CENTER
TRACKING THROUGH THE OHIO VALLEY WILL ALSO ENHANCE ACTIVITY LATER
THIS EVENING/OVERNIGHT AS BEST DYNAMICS WILL BE IN PLACE. PWS
(1.75+) AND SFC DEWPOINTS IN THE UPPER 60S AND LOW 70S WILL PROVIDE
PLENTY OF LLVL MOISTURE TO FUEL SHWRS/TSTORMS.
ETA/GFS SOLUTIONS DIFFER SLIGHTLY...HOWEVER LOOKING AT MOS GUIDANCE
WILL GO WITH LKLY/CAT POPS THROUGH 12Z SAT. LOW PRESSURE CENTER
TRACKS THROUGH OHIO VALLEY...AND INTO W PA TOWARD MORNING.
ASSOCIATED COLD FRONT PUSHES THROUGH PA BY 18Z SAT...AS AREA OF HIGH
PRESSURE BEGINS TO BUILD IN. THIS HIGH DOMINATES WEATHER THROUGH THE
LATTER HALF OF THE WEEK...AS UPPER TROUGH OVER ESTRN US BEGINS TO
LIFT OUT AND RIDGING BEGINS.
&&
.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
EXTENDED FORECAST WILL FEATURE A TRANSITION FROM THIS WEEKENDS
COOLER AND DRIER CONDITIONS TO AN ACTUAL SUMMERTIME PATTERN WITH
LONG RANGE MODELS INDICATING A TRUE BERMUDA HIGH BRINGING AN
EXTENDED PERIOD OF WARMTH AND HUMIDITY TO THE REGION FOR THE MIDDLE
TO LATER PART OF NEXT WEEK AND BEYOND. UPPER RIDGE AXIS BUILDS TO
OUR EAST BY MIDWEEK WITH DAILY CHANCES FOR SHRA/TSRA AT THE DIURNAL
MAXIMUM. TEMPERATURES SHOULD BE NEAR TO ABOVE NORMAL THROUGHOUT THE
PERIOD.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH FOR ZONES PAZ004>006-010>012-017>019-
024>028-033>035-037-041-042-045-046-049>053 THURSDAY LATE
EVENING AND TONIGHT.
...SEVERE THUNDERSTORM WATCH FOR ZONES PAZ006-010>012-
017>019-024>028-037-041-042-045-046-049>053-056>059-063 UNTIL 7
PM EDT.
&&
AVIATION...LA CORTE
SHORT TERM...STEINBUGL
LONG TERM...DEVOIRHazardous weather outlook, Aug 20, 3:32 AM EDT, 15 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 332 AM EDT FRI AUG 20 2004 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-210731- ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA- COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA- HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA- MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA- NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA- SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA- UNION PA-WARREN PA-YORK PA- 332 AM EDT FRI AUG 20 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY: A LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ALONG A STALLED-OUT FRONT OVER THE UPPER OHIO VALLEY TODAY. THE FRONT WILL LIFT SLIGHTLY NORTHWARD TODAY AS A WARM FRONT. THE HOT AND HUMID AIR FLOWING UP FROM THE SOUTH WILL FUEL SHOWERS AND THUNDERSTORMS TODAY...MAINLY THIS AFTERNOON AND INTO THE NIGHT. SEVERE THUNDERSTORMS WITH DAMAGING WINDS...AND ISOLATED TORNADOES...ARE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY OVER THE NORTHERN HALF OF CENTRAL PENNSYLVANIA. HEAVY RAIN IS POSSIBLE FROM THIS AFTERNOON THROUGH THE NIGHT IN NORTHWESTERN PENNSYLVANIA...ALONG THE EXPECTED TRACK OF THE SURFACE LOW PRESSURE SYSTEM. MINOR FLOODING IS A POSSIBILITY AS THE THUNDERSTORMS MAY CONTAIN TORRENTIAL RAINS...BUT THE AREA WHERE THE HEAVIEST RAIN IS EXPECTED HAS BEEN RATHER DRY RECENTLY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS LIKELY.
In the hours before
Special weather statement, Aug 20, 4:29 PM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 429 PM EDT FRI AUG 20 2004 PAZ033>035-210100- BEDFORD PA-FULTON PA-SOMERSET PA- 429 PM EDT FRI AUG 20 2004 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR THE FOLLOWING COUNTIES IN CENTRAL PENNSYLVANIA... BEDFORD...FULTON AND SOMERSET. STAY TUNED TO NOAA WEATHER RADIO AND OTHER MEDIA FOR FURTHER DETAILS OR UPDATES. A SEVERE THUNDERSTORM WATCH MEANS THAT SEVERE THUNDERSTORMS ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA...PRODUCING DAMAGING WINDS... LARGE HAIL AND FREQUENT LIGHTNING. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH... DESTRUCTIVE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAIN FLOODS ROADS QUICKLY SO DONT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
Local storm report, Aug 20, 5:07 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
507 PM EDT FRI AUG 20 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 6 W WESTOVER 40.75N 78.80W
08/20/2004 1.00 INCH CLEARFIELD PA PUBLIC
&&
RHSpecial weather statement, Aug 20, 6:20 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 620 PM EDT FRI AUG 20 2004 PAZ005-006-010>012-017>019-024>028-037-041-042-045-046-049>053- 056>059-063-210300- BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-HUNTINGDON PA-JUNIATA PA-LEBANON PA-MCKEAN PA-MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-SCHUYLKILL PA-SNYDER PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA- 620 PM EDT FRI AUG 20 2004 ...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING FOR THE FOLLOWING COUNTIES IN CENTRAL PENNSYLVANIA... BLAIR...CAMBRIA...CAMERON...CENTRE...CLEARFIELD...CLINTON... COLUMBIA...CUMBERLAND...DAUPHIN...ELK...HUNTINGDON...JUNIATA... LEBANON...LYCOMING...MCKEAN...MIFFLIN...MONTOUR...NORTHUMBERLAND... PERRY...POTTER...SCHUYLKILL...SNYDER...SULLIVAN...TIOGA AND UNION. STAY TUNED TO NOAA WEATHER RADIO AND OTHER MEDIA FOR FURTHER DETAILS OR UPDATES. REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Local storm report, Aug 20, 6:21 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
621 PM EDT FRI AUG 20 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 1 S PLEASANT GAP 40.85N 77.74W
08/20/2004 0.75 INCH CENTRE PA LAW ENFORCEMENT
PENNY SIZE HAIL AND 70 MPH WINDS AT ROCKVIEW STATE PRISON
&&
RHLocal storm report, Aug 20, 6:34 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
634 PM EDT FRI AUG 20 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL PHILIPSBURG 40.89N 78.21W
08/20/2004 0.88 INCH CENTRE PA TRAINED SPOTTER
0545 PM TSTM WND DMG MERCERSBURG 39.83N 77.90W
08/20/2004 FRANKLIN PA AIRPLANE PILOT
TREES AND POWER LINES DOWN
0550 PM TSTM WND DMG ROXBURY 40.09N 77.67W
08/20/2004 FRANKLIN PA EMERGENCY MNGR
TREES AND POWER LINES DOWN
0555 PM TSTM WND DMG 1 SE CHAMBERSBURG 39.92N 77.64W
08/20/2004 FRANKLIN PA EMERGENCY MNGR
TREE DOWN ON A HOUSE
&&
RHLocal storm report, Aug 20, 6:41 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
641 PM EDT FRI AUG 20 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 2 S PORT MATILDA 40.77N 78.05W
08/20/2004 0.75 INCH CENTRE PA PUBLIC
0225 PM HAIL 1 S PLEASANT GAP 40.85N 77.74W
08/20/2004 0.75 INCH CENTRE PA LAW ENFORCEMENT
PENNY SIZE HAIL AND 70 MPH WINDS AT ROCKVIEW STATE PRISON
0346 PM HAIL MUNCY 41.20N 76.79W
08/20/2004 0.88 INCH LYCOMING PA TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL
0405 PM HAIL 6 W WESTOVER 40.75N 78.80W
08/20/2004 1.00 INCH CLEARFIELD PA PUBLIC
0505 PM HAIL PHILIPSBURG 40.89N 78.21W
08/20/2004 0.88 INCH CENTRE PA TRAINED SPOTTER
0545 PM TSTM WND DMG MERCERSBURG 39.83N 77.90W
08/20/2004 FRANKLIN PA EMERGENCY MNGR
TREES AND POWER LINES DOWN
0550 PM TSTM WND DMG ROXBURY 40.09N 77.67W
08/20/2004 FRANKLIN PA EMERGENCY MNGR
TREES AND POWER LINES DOWN
0555 PM TSTM WND DMG 1 SE CHAMBERSBURG 39.92N 77.64W
08/20/2004 FRANKLIN PA EMERGENCY MNGR
TREE DOWN ON A HOUSE
&&
RHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 1:42 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 48 min |
| Aug 20, 2:29 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 61 min |
| Aug 20, 2:42 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 48 min |
| Aug 20, 3:11 PM EDT | Severe Thunderstorm Warning | CTP | Union | 64 min |
| Aug 20, 3:25 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 50 min |
| Aug 20, 3:46 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 59 min |
| Aug 20, 3:48 PM EDT | Severe Thunderstorm Warning | CTP | Montour, Northumberland | 42 min |
| Aug 20, 3:55 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 50 min |
| Aug 20, 4:01 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 89 min |
| Aug 20, 5:04 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 56 min |
| Aug 20, 5:19 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 56 min |
| Aug 20, 5:23 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 22 min |
| Aug 20, 5:33 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 57 min |
| Aug 20, 6:36 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 69 min |
| Aug 20, 6:49 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 56 min |
| Aug 20, 7:30 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 60 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.